Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2015, 6:30 PM MDT for Billings County, Golden Valley County, North Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 30, 2015, 7:17 PM MDT
- In force
- 47 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Billings County, ND, Golden Valley County, ND
The radar
The Bismarck radar (KBIS), 229 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:44 PM MDT | HAIL 0.25 | Beach, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:29 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS53 KBIS 010030
SVRBIS
NDC007-033-010130-
/O.NEW.KBIS.SV.W.0077.150701T0030Z-150701T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 730 PM MDT
* AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF SENTINEL BUTTE...OR 12 MILES EAST OF BEACH...MOVING SOUTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS 60 MPH WIND 12 MILES NORTH OF
BEACH.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MEDORA AROUND 650 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4709 10404 4706 10347 4663 10323 4664 10404
TIME...MOT...LOC 0030Z 333DEG 20KT 4696 10374
HAIL...1.00IN
WIND...60MPH
$$
JONES3 follow-up statements
666
WWUS53 KBIS 010050
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM MDT TUE JUN 30 2015
NDC007-033-010130-
/O.CON.KBIS.SV.W.0077.000000T0000Z-150701T0130Z/
BILLINGS ND-GOLDEN VALLEY ND-
650 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN BILLINGS AND SOUTHERN GOLDEN VALLEY COUNTIES...
AT 649 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SENTINEL BUTTE...OR 16 MILES EAST OF BEACH...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BILLINGS AND SOUTHERN GOLDEN VALLEY COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4700 10400 4701 10344 4663 10323 4664 10401
TIME...MOT...LOC 0049Z 340DEG 23KT 4684 10368
HAIL...1.25IN
WIND...60MPH
$$
JONES303
WWUS53 KBIS 010100
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM MDT TUE JUN 30 2015
NDC007-033-010130-
/O.CON.KBIS.SV.W.0077.000000T0000Z-150701T0130Z/
BILLINGS ND-GOLDEN VALLEY ND-
700 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN BILLINGS AND SOUTHEASTERN GOLDEN VALLEY COUNTIES...
AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF MEDORA...OR 19 MILES SOUTHEAST OF BEACH...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BILLINGS AND SOUTHEASTERN GOLDEN VALLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4688 10370 4690 10338 4663 10323 4664 10374
TIME...MOT...LOC 0100Z 333DEG 20KT 4678 10364
HAIL...1.25IN
WIND...60MPH
$$
JONES356
WWUS53 KBIS 010117
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM MDT TUE JUN 30 2015
NDC007-033-010127-
/O.CAN.KBIS.SV.W.0077.000000T0000Z-150701T0130Z/
BILLINGS ND-GOLDEN VALLEY ND-
717 PM MDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BILLINGS AND
SOUTHEASTERN GOLDEN VALLEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4688 10370 4690 10338 4663 10323 4664 10374
TIME...MOT...LOC 0116Z 333DEG 20KT 4670 10358
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:30 PM MDT, 0 minutes earlier.
Area forecast discussion, Jun 30, 6:30 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 730 PM CDT TUE JUN 30 2015 .UPDATE... ISSUED AT 719 PM CDT TUE JUN 30 2015 FOCUSED ON THE SOUTHWEST AND NORTHWEST FOR THIS UPDATE. SEVERAL STRONG SUPER CELLS WERE MOVING ALONG A COLD FRONTAL BOUNDARY ACROSS SOUTHWEST NORTH DAKOTA. MEANWHILE AN EAST WEST AREA OF NON SEVERE THUNDERSTORMS CONTINUED MOVING SOUTH ALONG LAKE SAKAKAWEA. RAP MODEL MAKES A CLUSTER OF THUNDERSTORMS THIS EVENING ACROSS THE SOUTHWEST. FOR NOW WILL KEEP THE HIGHEST POPS ACROSS THE SOUTHWEST INTO THE CENTRAL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 235 PM CDT TUE JUN 30 2015 FORECAST HIGHLIGHTS INCLUDE SEVERE THUNDERSTORMS WEST THIS AFTERNOON AND EVENING (POSSIBLY SEVERE)...SMOKE FROM CANADIAN WILDFIRES IN THE NORTHWEST...AND CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY. REDUCED VISIBILITIES FROM SMOKE CONTINUED TO PLAGUE A PORTION OF NORTHWEST NORTH DAKOTA...MAINLY FROM WATFORD CITY NORTH TO THE CANADIAN BORDER AND AS FAR EAST AS AROUND MINOT. VISIBILITIES HAD IMPROVED TO 2-6 MILES...AND SHOULD CONTINUE TO IMPROVE WITH INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS AND ASSOCIATED MIXING OF THE ATMOSPHERE. CURRENTLY...SURFACE LOW PRESSURE TROUGH EXTENDED FROM SOUTHWESTERN SASKATCHEWAN SOUTHEASTWARD ACROSS EASTERN MONTANA INTO THE BORDER OF MT/SD/WY. EAST TO SOUTHEAST WIND FLOW OVER NORTH DAKOTA WAS KEEPING DEWPOINTS IN THE 60S ACROSS WESTERN AND CENTRAL NORTH DAKOTA. LATEST MESOANALYSIS FROM STORM PREDICTION CENTER INDICATED SURFACE BASED AND MIXED LAYER CAPES SUFFICIENT FOR THUNDERSTORM DEVELOPMENT...AND HAVE SEEN ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP OVER PARTS OF WESTERN NORTH DAKOTA DESPITE THE MID-LEVEL CLOUD COVER THAT REMAINS. FARTHER WEST IN MONTANA SKIES WERE MOSTLY CLEAR AND WOULD EXPECT SURFACE BASED STORMS TO DEVELOP THERE AS WELL - AND WATCHING FOR DEVELOPMENT AT THIS TIME. THE FLY IN THE OINTMENT IS THAT THE MID- LEVEL LAPSE RATES AT 5.5-6.5 C/KM ARE NOT IDEAL FOR WIDESPREAD SUSTAINED STORMS - AT LEAST NOT APPROACHING SEVERE LEVELS. THIS MAY CHANGE WITH TIME HOWEVER. AT UPPER LEVELS...THE ANTICIPATED UPPER LEVEL SHORTWAVE WAS OVER SOUTH CENTRAL SASKATCHEWAN AND INTO NORTHWESTERN NORTH DAKOTA. THIS WAS LIKELY ASSOCIATED WITH THE SCATTERED THUNDERSTORMS CURRENTLY MOVING EAST/SOUTHEAST ACROSS THE NORTHWESTERN PORTION OF THE STATE. THIS SHORTWAVE IS FORECAST TO CONTINUE MOVING SOUTHEAST ACROSS THE STATE TONIGHT...LINGERING INTO WEDNESDAY MORNING. WILL SEE HOW THE CONVECTION PLAYS OUT...BUT KEPT HIGH CHANCES OF THUNDERSTORMS IN THE FORECAST FOR TONIGHT WITH POSSIBLE SEVERE MENTION UNTIL AROUND MIDNIGHT. YET ANOTHER APPROACHING SHORTWAVE FROM THE NORTHWEST APPROACHES THE STATES WEDNESDAY AFTERNOON...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE STRONG NATURE OF THE SHORTWAVE MAY PROVIDE ENOUGH BULK SHEAR AND CAPE FOR STRONG STORMS IN THE AFTERNOON AND INTO THE EVENING. LATER SHIFTS WILL HAVE TO REVISIT THIS TO DETERMINE WHETHER SEVERE MENTION IS WARRANTED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 235 PM CDT TUE JUN 30 2015 THE LONG TERM CAN BEST BE CATEGORIZED AS A ROLLER COASTER. THUNDERSTORMS WILL LIKELY REMAIN ACROSS MOST OF NORTH DAKOTA WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE SURFACE TROUGH SLOWLY EXITS THE REGION. THERE'S A SLIGHT CHANCE THAT THUNDERSTORMS WEDNESDAY LATE AFTERNOON AND EVENING COULD BE SEVERE AS CAPE...SHEAR AND FORCING REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA ALONG THE SURFACE TROUGH. HOWEVER...EARLY MORNING SHOWERS AND THUNDERSTORMS MAY INHIBIT AFTERNOON HEATING AND INSTABILITY. A WEAK FRONT IS FORECAST TO MOVE THROUGH THURSDAY AFTERNOON AND EVENING. THIS COULD BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. FRIDAY LOOKS MAINLY DRY WITH HIGH PRESSURE OVER THE AREA. A POTENT UPPER LEVEL SHORT WAVE TROUGH...COLD FRONT AND SURFACE LOW WILL LIKELY BE APPROACHING NORTH DAKOTA SATURDAY. DEPENDING ON THE EXACT TIMING AND PROGRESSION OF THIS SYSTEM...4TH OF JULY ACTIVITIES COULD BE IMPACTED. AT THIS TIME MOST OF THE MODELS KEEP PRECIPITATION OUT OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MOST OF THE DAY AND EVENING OF THE 4TH. TEMPERATURES WILL SWING FROM THE 70S AND LOW 80S LATE THIS WEEK...TO AROUND 90 SATURDAY...AND THEN BACK DOWN INTO THE 70S SUNDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 719 PM CDT TUE JUN 30 2015 MAIN HAZARD TO AVIATION WILL BE THUNDERSTORMS TONIGHT. MAINLY IMPACTING KDIK-KBIS THROUGH MIDNIGHT THEN KJMS AFTER MID. OTHERWISE THE UNCERTAINTY WILL BE THE SMOKE LAYER. SMOKE REMAINS ACROSS SOUTHERN SASKATCHEWAN AND WILL LIKELY IMPACT KISN-KMOT WITH 3-5 MILES FU AGAIN LATER TONIGHT. OTHERWISE MAINLY VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...JV LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jun 30, 4:55 PM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 555 PM CDT TUE JUN 30 2015 NDZ001-009-017>020-031>034-040>045-012300- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 555 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN THROUGH SOUTH CENTRAL NORTH DAKOTA TONIGHT. LARGE HAIL...DAMAGING WINDS...AND A COUPLE TORNADOS ARE THE MAIN THREATS. A TORNADO WATCH HAS BEEN ISSUED FOR THIS AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS WESTERN NORTH DAKOTA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER. NDZ002>005-010>013-021>023-025-035>037-046>048-050-051-012300- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 555 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA TONIGHT. SMALL HAIL...GUSTY WINDS...AND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS WESTERN NORTH DAKOTA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER.
In the hours before
Local storm report, Jun 30, 5:40 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 NE SKAAR 47.40N 104.00W
06/30/2015 E1.00 INCH MCKENZIE ND TRAINED SPOTTER
&&
BDDLocal storm report, Jun 30, 5:47 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 1 SE EAST FAIRVIEW 47.85N 104.02W
06/30/2015 E1.75 INCH MCKENZIE ND TRAINED SPOTTER
HAIL LASTED FROM 615 PM CDT TO 635 PM CDT. MEASURED
0.35 INCH OF RAIN.
&&
KROLAKSpecial weather statement, Jun 30, 5:49 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 649 PM CDT TUE JUN 30 2015 NDZ009-010-017-010015- WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND- 649 PM CDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WILLIAMS... NORTHEASTERN MCKENZIE AND WEST CENTRAL MOUNTRAIL COUNTIES... AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EPPING...OR 13 MILES EAST OF WILLISTON...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLISTON...WATFORD CITY...RAY...EPPING...WHEELOCK...SPRING BROOK... WHITE TAIL BAY RECREATION AREA...CHARLSON...WHITE EARTH BAY RECREATION AREA...LEWIS AND CLARK STATE PARK AND TOBACCO GARDEN BAY RECREATION AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN NORTH DAKOTA. LAT...LON 4817 10360 4844 10314 4813 10251 4777 10329 TIME...MOT...LOC 2348Z 318DEG 26KT 4821 10334 JONES
Local storm report, Jun 30, 6:12 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO 7 SW TROTTERS 47.25N 104.02W
06/30/2015 GOLDEN VALLEY ND NWS OFFICE
REPORT OF TONADO FROM PUBLIC 7 MILES SOUTHWEST OF
TROTTERS. ON GROUND ABOUT 5 MINUTES IN OPEN COUNTRY.
&&
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:11 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 64 min |
| Jun 30, 6:42 PM MDT | Tornado Warning | BIS | Bowman | 33 min |
| Jun 30, 6:59 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 61 min |
| Jun 30, 7:08 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 56 min |
| Jun 30, 7:22 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 41 min |
| Jun 30, 7:27 PM MDT | Tornado Warning | BIS | Bowman | 14 min |
| Jun 30, 8:20 PM MDT | Special Weather Statement | BIS | Stark | 40 min |
| Jun 30, 8:58 PM MDT | Special Weather Statement | BIS | Hettinger, Stark | 32 min |
| Jun 30, 9:13 PM MDT | Special Weather Statement | BIS | Burleigh, Morton | 47 min |
| Jun 30, 9:24 PM MDT | Special Weather Statement | BIS | Hettinger | 36 min |
| Jun 30, 9:37 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 38 min |
| Jun 30, 10:17 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 58 min |
| Jul 1, 2:07 AM MDT | Dense Fog Advisory | BIS | Bottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.